Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 28, NWS La Crosse, WI

June 11, 2016Floyd County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 11, 2016, 2:41 AM CDT for Floyd County, Iowa. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2016, 2:41 AM CDT (07:41 UTC)
Expired
Jun 11, 2016, 3:15 AM CDT
In force
34 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Floyd County, IA

The radar

The La Crosse radar (KARX), 153 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1514 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1514 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

598 
WUUS53 KARX 110741
SVRARX
IAC067-110815-
/O.NEW.KARX.SV.W.0028.160611T0741Z-160611T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
241 AM CDT SAT JUN 11 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FLOYD COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 315 AM CDT

* AT 240 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NASHUA...OR 7
  MILES SOUTH OF CHARLES CITY...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  POWERSVILLE AROUND 245 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE COUNTY
ROADS B 60 AND T 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4301 9280 4301 9262 4295 9255 4291 9255
      4291 9275
TIME...MOT...LOC 0740Z 333DEG 21KT 4296 9265 

HAIL...1.25IN
WIND...60MPH
 
$$

DAB
2 follow-up statements
462 
WWUS53 KARX 110752
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
252 AM CDT SAT JUN 11 2016

IAC067-110815-
/O.CON.KARX.SV.W.0028.000000T0000Z-160611T0815Z/
FLOYD IA-
252 AM CDT SAT JUN 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHEASTERN FLOYD COUNTY...

AT 250 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED A FEW MILES WEST
OF NASHUA...OR 10 MILES SOUTH OF CHARLES CITY...MOVING SOUTHEAST AT
20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

HEAVY RAIN FROM THIS STORM WILL ONLY EXACERBATE ANY ONGOING
FLOODING. BE CAUTIOUS DRIVING TONIGHT AND DO NOT DRIVE THROUGH WATER
COVERING ROADS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN FLOYD COUNTY...INCLUDING THE FOLLOWING LOCATIONS: COUNTY
ROADS B 60 AND T 64 AND POWERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4301 9280 4301 9262 4295 9255 4291 9255
      4291 9275
TIME...MOT...LOC 0750Z 333DEG 16KT 4293 9263 

HAIL...1.25IN
WIND...60MPH
 
$$

DAB
162 
WWUS53 KARX 110814
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
314 AM CDT SAT JUN 11 2016

IAC067-110824-
/O.EXP.KARX.SV.W.0028.000000T0000Z-160611T0815Z/
FLOYD IA-
314 AM CDT SAT JUN 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLOYD COUNTY WILL
EXPIRE AT 315 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

FLASH FLOODING AROUND THE AREA IS STILL A THREAT. 

LAT...LON 4301 9280 4301 9262 4295 9255 4291 9255
      4291 9275
TIME...MOT...LOC 0813Z 333DEG 21KT 4293 9263 

$$

DAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:37 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 10, 11:37 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1137 PM CDT FRI JUN 10 2016

.SHORT TERM...(This evening through Saturday Night)
Issued at 302 PM CDT Fri Jun 10 2016

Impactful forecast over the next 6-12 hours, and as such much time
spent on this period. Early afternoon analysis places a surface warm
front mixed northward into central and northern WI, with a cold
front sliding through central MN at 18Z, associated with a ridge
running upper wave cutting across northern MN. Convection has been
bubbling along that cold front for a few hours now but continues to
expand as it intercepts a growing pool of 2500-3500 J/KG MUCAPE and
weak capping in place across much of the Upper Miss Valley. Per
current trends and well clustered suggestions from the majority of
CAM guidance, still expect current convection to grow in intensity
the next few hours, with the strongest deep shear relegated to
northern WI into central MN where some supercellular characteristics
are likely for a time, especially in the vicinity of the surface
warm front which looks to be just north and east of our local area.

However, with modest 0-3km westerly shear vectors of 20-30 knots and
pretty decent DCAPE profiles up to 1500 J/KG, envision storm
organization into more linear segments, with Corfidi vector analysis
suggesting any larger complex turning southeastward with time.
Activity may become enhanced along the leading outflow edge into
southeast MN with new cell growth into the very unstable and
weakly capped environment, with some worry that heavy rain
potential will increase for a time along the southern edge of the
line with such high PWAT values up to 1.75 inches and weak storm
motion/continued moisture transport over the boundary. Overall,
really like the look of the current SPC enhanced risk with the
biggest wind threat along/north of I-94 where the initial
convective line will be more aligned with the 0-3 km shear
vectors.

Still anticipate activity weakening into late evening/early
overnight with veering of the low level jet, with focus shifting to
tomorrow afternoon into northeast IA and far southwest WI. Pending
the position of the frontal boundary, there is some chance for
afternoon redevelopment in another higher CAPE/weak capping axis
over the far southern CWA, though shear looks rather paltry. Could
perhaps see a wind threat with DCAPE profiles. Should be another day
with hot temps and higher heat index values pushing 100 across the
south, but notably less humid northern areas with a drier airmass
rolling in from the north.

.LONG TERM...(Sunday through Friday)
Issued at 302 PM CDT Fri Jun 10 2016

Not much time spent on the outer periods, but the basic idea remains
for broad upper ridging to remain in place across much of the
central CONUS into the early work week period, with that pattern
becoming increasingly blocked up by midweek with strong closed lows
over both the northwest and northeast states. Yet another weakish
upper wave working over the ridge axis later Sunday into Sunday
evening should spark additional showers and storms across western MN
in the vicinity of another cold front dropping through that area,
with some of that activity likely to propagate eastward with time
into Sunday night and perhaps early Monday. Lots of questions
regarding how organized that activity might end up being, but with
another pool of strong instability in place, some stronger storms
aren't impossible, especially with hints of slightly better low
level shear in place.

Otherwise, there are some hints in the guidance that later Monday
into Tuesday may end up being mainly dry with low level ridging and
some drier air nosing in from Ontario, though there are questions
about just how far south said drier air will end up. Beyond that,
still good agreement for a closed low to meander through the blocked
up flow across the central Plains and toward our area by late week
with additional chances for rainfall and perhaps some cooler
temperatures pending cloud trends.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1137 PM CDT Fri Jun 10 2016

All the convection has moved south of both airports with just mid
to high level clouds over the area. Expect these high clouds to
remain well into Saturday morning before scattering out. Despite
the rain this evening, do not think the skies will clear out in
time to allow for any radiational fog to form and the south winds
should provide enough mixing to prevent this as well. The weak
surface boundary that is across eastern Minnesota should slip
through both sites Saturday allowing the winds to come around to
the north/northeast but stay under 10 knots. Any convection that
forms along the front Saturday afternoon should be south of both
airports.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...04
Hazardous weather outlook, Jun 10, 11:26 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1126 PM CDT FRI JUN 10 2016

IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-111200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-MOWER-FILLMORE-HOUSTON-VERNON-CRAWFORD-RICHLAND-GRANT-
1126 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE INTO EARLY SATURDAY MORNING...ESPECIALLY
ACROSS NORTHEAST IOWA. SOME OF THE STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL OVER PORTIONS OF NORTHEAST IOWA WHICH
MAY LEAD TO LOCALIZED FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES CONTINUE ACROSS MUCH OF THE AREA SATURDAY. A
FEW OF THE STORMS ACROSS NORTHEAST IOWA AND FAR SOUTHWEST
WISCONSIN COULD BE SEVERE IN THE AFTERNOON AND EVENING...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 90 TO 100 RANGE
ACROSS MUCH OF THE AREA SATURDAY AFTERNOON. USE CAUTION WITH
EXTENDED OUTDOOR ACTIVITIES.

THUNDERSTORM CHANCES CONTINUE FROM SUNDAY THROUGH THURSDAY. A FEW
STORMS LATER SUNDAY AFTERNOON AND EVENING COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF HEAVY RAINFALL AND ANY FLOODING ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MNZ079-086>088-WIZ017-029-032>034-041>044-111200-
WABASHA-DODGE-OLMSTED-WINONA-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-
JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-
1126 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES CONTINUE ACROSS MUCH OF THE AREA SATURDAY. A
FEW OF THE STORMS ACROSS NORTHEAST IOWA AND FAR SOUTHWEST
WISCONSIN COULD BE SEVERE IN THE AFTERNOON AND EVENING...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 90 TO 100 RANGE
ACROSS MUCH OF THE AREA SATURDAY AFTERNOON. USE CAUTION WITH
EXTENDED OUTDOOR ACTIVITIES.

THUNDERSTORM CHANCES CONTINUE FROM SUNDAY THROUGH THURSDAY. A FEW
STORMS LATER SUNDAY AFTERNOON AND EVENING COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Special weather statement, Jun 10, 9:12 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
912 PM CDT FRI JUN 10 2016

IAZ030-WIZ061-110315-
CLAYTON-GRANT-
912 PM CDT FRI JUN 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLAYTON
AND SOUTHERN GRANT COUNTIES...

AT 912 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES EAST OF FENNIMORE TO NEAR
COLESBURG. MOVEMENT WAS SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PLATTEVILLE...LANCASTER...GUTTENBERG...CUBA CITY...HAZEL GREEN...
DICKEYVILLE...CASSVILLE...EDGEWOOD...PRESTON...GEORGETOWN AND
BEETOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4264 9071 4268 9090 4265 9090 4264 9140
      4268 9143 4303 9042 4251 9043 4251 9064
TIME...MOT...LOC 0212Z 320DEG 30KT 4295 9046 4266 9128

04
Special weather statement, Jun 10, 10:40 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1040 PM CDT FRI JUN 10 2016

IAZ010-019-029-030-110445-
CHICKASAW-FAYETTE-WINNESHIEK-CLAYTON-
1040 PM CDT FRI JUN 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CLAYTON...
FAYETTE...SOUTHEASTERN CHICKASAW AND SOUTHERN WINNESHIEK COUNTIES...

AT 1038 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR SPILLVILLE TO NEAR NASHUA. MOVEMENT
WAS SOUTHEAST AT 35 MPH.

THESE STORMS WERE PRODUCING LOCALLY HEAVY RAIN...FREQUENT LIGHTNING
AND POSSIBLY WINDS IN EXCESS OF 30 MPH. IF THE STORMS MOVE OVER THE
SAME AREAS...SOME LOCALIZED FLOODING COULD OCCUR.

LOCATIONS IMPACTED INCLUDE...
OELWEIN...NEW HAMPTON...WEST UNION...ELKADER...POSTVILLE...NASHUA...
FAYETTE...STRAWBERRY POINT...CALMAR...FREDERICKSBURG AND OSSIAN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4264 9208 4291 9208 4291 9255 4294 9255
      4321 9210 4321 9208 4323 9208 4333 9191
      4313 9160 4308 9160 4308 9154 4287 9122
      4264 9160
TIME...MOT...LOC 0338Z 318DEG 28KT 4324 9192 4288 9252

04
Special weather statement, Jun 11, 2:32 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
232 AM CDT SAT JUN 11 2016

IAZ018-110800-
FLOYD-
232 AM CDT SAT JUN 11 2016

...FLASH FLOODING AND NICKEL SIZED-HAIL IN FLOYD COUNTY...

AT 227 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHARLES
CITY... MOVING SOUTHEAST AT 30 MPH. THIS STORM WAS LIKELY PRODUCING
HAIL THE SIZE OF NICKELS AND VERY HEAVY RAIN...ADDING TO THE THREAT
OF FLASH FLOODING.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM THROUGH 3 AM.

MANY AREAS HAVE SEEN HOURS OF RAINFALL IN FLOYD COUNTY AND THE
EASTERN PORTION OF THE COUNTY NOW IS SEEING WATER OVER ROADWAYS
ACCORDING TO STORM SPOTTERS.

DO NOT DRIVE THROUGH WATER OVER ROADS...IT CAN BE DEADLY.

LOCATIONS IMPACTED INCLUDE...
CHARLES CITY...OAKWOOD...POWERSVILLE...ROSEVILLE...MIDWAY...BUNNS WOODS
COUNTY PARK...CARRVILLE...FLOYD CROSSING...COUNTY ROADS B 60 AND T 64...
HIGHWAY 14 AND COUNTY ROAD B 60 AND HOWARDS WOOD RECREATIONAL AREA.

LAT...LON 4309 9284 4309 9256 4291 9256 4291 9283
TIME...MOT...LOC 0727Z 337DEG 25KT 4300 9269

DAB
Local storm report, Jun 11, 2:33 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
233 AM CDT SAT JUN 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLOOD            CHARLES CITY            43.07N 92.68W
06/11/2016                   FLOYD              IA   BROADCAST MEDIA

            STREET FLOODING REPORTED IN THE CITY. .

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 11, 2:35 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
235 AM CDT SAT JUN 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 AM     TSTM WND DMG     CHARLES CITY            43.07N 92.68W
06/11/2016                   FLOYD              IA   BROADCAST MEDIA

            SMALL TREE BRANCHES DOWN. .

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 11, 2:38 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
238 AM CDT SAT JUN 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     TSTM WND DMG     CHARLES CITY            43.07N 92.68W
06/11/2016                   FLOYD              IA   LAW ENFORCEMENT

            TREE DOWN IN CHARLES CITY. .

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:35 PM CDTSpecial Weather StatementARXAllamakee, Clayton85 min
Jun 10, 7:53 PM CDTSpecial Weather StatementARXAllamakee, Clayton, Fayette82 min
Jun 10, 8:56 PM CDTSpecial Weather StatementARXChickasaw, Floyd94 min
Jun 10, 10:40 PM CDTSpecial Weather StatementARXChickasaw, Clayton, Fayette65 min
Jun 10, 11:47 PM CDTAreal Flood AdvisoryARXChickasaw, Floyd, Mitchell118 min
Jun 11, 1:14 AM CDTFlash Flood WarningARXChickasaw, Floyd3 hr
Jun 11, 2:32 AM CDTSpecial Weather StatementARXFloyd28 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.